# SDR UPS08553232

- Difficulty date: August 7, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 21,940 hours, 12,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 620-825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON RIGHT FLOOR TO SIDEWALL PLATE IN THE FORWARD CARGO BAY, BS 620-825, RBL 22, WL 156.  BLENDED CORROSION, BLEND AT BS 700 OUT OF LIMITS, REPAIRED YAW SRM 51-70-13-0G.
